MAUDE Adverse Event Report: Edwards Lifesciences PR SWAN-GANZ PACING TD CATHETER; Electrode, Pacemaker, Temporary

Edwards Lifesciences PR SWAN-GANZ PACING TD CATHETER; Electrode, Pacemaker, Temporary
Model Number D205F7
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
SWAN-GANZ PACING TD CATHETER
Common Device Name
Electrode, Pacemaker, Temporary
Manufacturer (Section D)
Edwards Lifesciences PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
Edwards Lifesciences PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd,
irvine, CA 92618
+1(949)201-7706
MDR Report Key50421337
Report Number2015691-2026-18018
Device Sequence Number10583146
Product Code LDF
UDI-Device Identifier00690103197334
UDI-Public00690103197334
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Preamend
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD205F7
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown